American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M10) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Leonid V. Kovalev. Bi-Lipschitz embedding of projective metrics. Conform. Geom. Dyn. 18 (2014) 110-118.
Abstract, references, and article information   
View Article: PDF

[2] Riku Klén. Local convexity properties of balls in Apollonian and Seittenranta's metrics. Conform. Geom. Dyn. 17 (2013) 133-144.
Abstract, references, and article information   
View Article: PDF

[3] Krishnendu Gongopadhyay and Shiv Parsad. Classification of quaternionic hyperbolic isometries. Conform. Geom. Dyn. 17 (2013) 68-76.
Abstract, references, and article information   
View Article: PDF

[4] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[5] Ahtziri González and Jorge L. López-López. Shapes of tetrahedra with prescribed cone angles. Conform. Geom. Dyn. 15 (2011) 50-63. MR 2833472.
Abstract, references, and article information   
View Article: PDF

[6] Shigeyasu Kamiya, John R. Parker and James M. Thompson. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010) 202-218. MR 2718204.
Abstract, references, and article information   
View Article: PDF

[7] Krishnendu Gongopadhyay and Ravi S. Kulkarni. $z$-classes of isometries of the hyperbolic space. Conform. Geom. Dyn. 13 (2009) 91-109. MR 2491719.
Abstract, references, and article information   
View Article: PDF

[8] Reza Chamanara. Finite simultaneous bending. Conform. Geom. Dyn. 10 (2006) 203-226. MR 2261049.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF

[11] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1